I swallowed 20 tablets of 40mg Citalopram whay should I do?

Ive took 20 tablets of 40mg citalopram and im not sure what to do now i dont no whether i should go to hospital or ill be fine i dont want to have to go again to hospital so if ill be fine ill just stay in i just dont want to die anymore and im a bit worried im about 17st 5ft 7 and female





This Question Is Open to Answers -Post Your Comment Below

advertisement:

1
Doctor Answers And General Comments : (both members and visitors can post)

avatar
1 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr Mahaveer Recent comment authors
  Subscribe  
Notify of
Dr Mahaveer
Member
Dr Mahaveer

hi..
you seem pretty disturbed . just want to assure you that everything will be fine and you should not take such drastic measures.
if you have taken 20 of those tablets, then try and throw it out as early as possible.
drink plenty of fluids. if there is a doctor nearby, consult him and take any medicines/injections that can help you recover fast.
thanks